MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATINE KINASE

ABBOTT GMBH ALINITY C CREATINE KINASE
Model Number 08P4220
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely decreased creatine kinase (ck) result generated on the alinity c analyzer on one patient.Results provided: on (b)(6) 2020 sid (b)(6) = 95.6 u/l, repeated at 95 u/l, another laboratory = > 1000.It was noted that the sample was lipemic and the ck result was obtained post centrifugation for 5 minutes / 10,000 rpm.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for creatine kinase (ck) reagent ln 8p42 lot number 11776un20.Trending review determined no trends for falsely decreased results for the product.Return testing was not completed as returns were not available.A repeat test on the patient sample at the customer site produced an acceptable result.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the creatine kinase (ck) reagent ln 8p42 lot number 11776un20 was identified.

Brand Name
ALINITY C CREATINE KINASE
Common Device Name
CREATINE KINASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10326205
Report Number3002809144-2020-00730
Device Sequence Number11628904
Product Code JLB
UDI-Device Identifier00380740132590
UDI-Public00380740132590
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2020
Device Model Number08P4220
Device Catalogue Number08P42-20
Device Lot Number11776UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C PROCESSING MODULE LIST 03R67-01; ALINITY C PROCESSING MODULE LIST 03R67-01; SERIAL (B)(6); SERIAL(B)(6)